I agree with the previous post, Tylenol is the way to go if you have stomach problems. I used to take copious amounts of Advil until my stomach started acting up....the last time I took some I suffered the next day. Tylenol isn't great for the liver I'm sure, but it doesn't cause the same stomach issues that Advil does.
all nsaids (especially otc) can cause stomach upset. There is a product called ascriptin that i think has maalox in it. Maybe that will work for you. Sadly, I can no longer take any nsaid. One dose will screw up my stomach for a couple of days. Totally sucks for pain relief. I keep trying herbal products too. I have basically a full bottle of Zyflammend by new chapter that someone in a migraine support group recommended. That really flared up my hiatal hernia.
Really scared for when arthritis really sets in. Right now, i take either tylenol, darvocet and/or flexeril. I have imitrex nasal spray as an abortive (pills upset my stomach too )
I'm on ibuprofen as paracetamol no longer had any effect on me (too many years taking it) and don't really have any other options despite it giving me really bad acid reflux and other stomach problems. My GP gave me Omeprazole which is a gastro-resistant and i find that it really helps - you should talk to yours. You just take one a bit beofre you intend to take ibuprofen and after a while (for existing damage to get better) it should help.
If not, try some good old fashioned codeine - just not if you intend to drive or you know, focus!